DOCUMENTA MATHEMATICA, Vol. 14 (2009), 1-18

Jaya NN Iyer, Stefan Müller--Stach

Chow--Künneth Decomposition for Some Moduli Spaces

In this paper we investigate Murre's conjecture on the Chow--Künneth decomposition for universal families of smooth curves over spaces which dominate the moduli space $\cM_g$, in genus at most $8$ and show existence of a Chow--Künneth decomposition. This is done in the setting of equivariant cohomology and equivariant Chow groups to get equivariant Chow--Künneth decompositions.

2000 Mathematics Subject Classification: 14C25, 14D05, 14D20, 14D21

Keywords and Phrases: Equivariant Chow groups, orthogonal projectors.

Full text: dvi.gz 32 k, dvi 72 k, ps.gz 521 k, pdf 179 k.